MathSciNet Relay Station
MathSciNet bibliographic data
MR1420502 (97k:42063) 42C15
Lian, Jian-Ao On the order of polynomial reproduction for multi-scaling functions. Appl. Comput. Harmon. Anal. 3 (1996), no. 4, 358–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement